American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33D10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Bruce C. Berndt, Heng Huat Chan and Liang-Cheng Zhang. Ramanujan's class invariants, Kronecker's limit formula, and modular equations. Trans. Amer. Math. Soc. 349 (1997) 2125-2173. MR 1376539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Krishnaswami Alladi. Some new observations on the G\"ollnitz-Gordon and Rogers-Ramanujan identities . Trans. Amer. Math. Soc. 347 (1995) 897-914. MR 1284910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Bruce C. Berndt, S. Bhargava and Frank G. Garvan. Ramanujan's theories of elliptic functions to alternative bases . Trans. Amer. Math. Soc. 347 (1995) 4163-4244. MR 1311903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Li-Chien Shen. On the additive formulae of the theta functions and a collection of Lambert series pertaining to the modular equations of degree $5$ . Trans. Amer. Math. Soc. 345 (1994) 323-345. MR 1250827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. M. Borwein, P. B. Borwein and F. G. Garvan. Some cubic modular identities of Ramanujan . Trans. Amer. Math. Soc. 343 (1994) 35-47. MR 1243610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1